# SDR DALA2019051302974

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 1066806) TOOL MARKS ON PREVIOS REPAIR DOUBLER SKIN STA 1500 TO 1520 BTW LONGERON 28RH/L (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00111: DENTS AT EXISTING REPAIR BTW BS 1500-1520 AND S-28L TO S-28R WERE EVALUATED PER ETI-57-19-060 REV: 1 AND ER/A 515024-14 REV: A SECTION III (PERMANENT REPAIR).
